# SDR MWEA020312

- Difficulty date: May 8, 2002
- Submitted: May 8, 2002
- Operation: Air carrier
- Aircraft: N204ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47680
- Aircraft time: 65,931 hours, 38,929 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Part number: 39132911
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT CORROSION ON LONGERON 28 LEFT SPLICE AT STATION 828.  REMOVED AND REPLACED SPLICE.
